I have been having definate muscular tightening in the left side of my upper body; from my spine around to my breast bone. Sometimes I feel it in my left arm also. I've been throught the stress test in the ER two times in the last year and all is fine with my heart I am told. I have had anxiety issues over the past 2 years. I weaned off Lexapro in July and am now weaning off Xanex. I take 1/2 mg to .25 mg daily. I started out 2 years agon on 1/2 mg 3 x daily and have been able to get to this point.
Also my feet get hot, red and have a burning feeling, my hands feel this way too just no where as often.
Could any of this be anxiety related? I don't feel anxious at all. Any help is appreciated.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.